Jump to content

Search the Community

Showing results for tags 'young'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey everyone, Just thought i'd post this topic on this board.... I've heard talk from various people assuming that adverse reactions from SSRIs whilst still a teenager, or being put on SSRIs as a teen (or even child) puts them in a worse position than if their brain was fully developed. This was my first instinct when i joined these forums last year, however everyone everywhere kept talking about how young people always heal better, faster, etc that being young is an advantage. People always say "don't do drugs kids" because "your brain is still developing"... Well what does that even mean? What are the potential consequences of doing said drugs when your brain is "still developing" ? Are these consequences more persistent or brain-altering? I was always lead to believe that you can't permanently change your brain, especially when you're a kid because its so plastic and malleable. So what's the deal? if one has been prescribed an SSRI under the age of 18, and they had an adverse reaction from going on or had protracted withdrawal after coming off (all before turning 18) - do they have the same chances of recovering than someone who went on at an older age. I've heard that teens have a higher chance of adverse reaction - and we all hear about the school shootings/suicides, etc - but if these kids were to get off the drugs - would they all recover back to normal? This is kind of bothering me since i went on celexa at 14 and a half... Although i haven't been the same since (just turned 18 now, 3 and a half years later) i initially didn't notice much of a difference until like 2 years later when i got off zoloft (thats when everything came crashing down - at 16). I'm wondering will i ever "feel" the way i used too... emotionally, physically, etc... I'm so sick of this PSSD and anhedonia and all the other symptoms. I'm 19 months out still waiting to see some significant improvements.. I dont care how long it takes ... I just really need to know i will recover at least 50% I know no one will have the perfect answer since nobody knows for sure... But if anyone can share positive stories or experiences or even positive information in general that would be great.
  2. Hello everyone, I am 18 years old and from Alabama. I started taking lexapro about 5 months ago due to extreme anxiety, OCD, and slight depression. Ever since I have been taking lexapro my anxiety has gotten worse, I am extremely emotional, I freak out over everything, and am in the last straw of my relationship with someone who has been there for me and loved me through all of this simply because he is frustrated with the person I have become (as am I). So i recently (as in two days ago) decided to talk to my doctor about weaning off of Lexapro. I took 10mg for the first 3 months and have been on 20mg for about 2 months. I currently take 20mg and was advised to cut by 50% so for the past two days I have taken 10mg daily. I currently feel like I am in a fog and have zero emotions. While also dealing with my relationship crisis, him and I have decided to take a break for 3 weeks until I can hopefully be back to normal (so says my doctor). So currently I am dealing with the sadness of that as well as symptoms as well as being away from home at college dealing with stress. I am so scared for the upcoming symptoms because I have read things such as brain zaps (which I have had), nausea, hallucinations, and worse. Please give me advice or someone please just be there to talk to me. I am desperate on all aspects. Please and thank you in advance
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy